pins and needles

Discussion in 'Opiates' started by murgatroid, Aug 31, 2013.

  1. murgatroid

    murgatroid Member

    I'm having a weird problem. I used for the first time in about a month a few nights ago. I fell asleep/nodded out for a few hours and when I woke up I had pins and needles sensation on the tip of my left hand index finger. I thought maybe I slept on my arm the wrong way or something. The weird thing is it's been 2 days and the sensation hasn't gone away. It's not numb and not swollen but it feels like the circulation has been cut off and has just gone back. I googled the symptoms alone and all I've found is pinched nerve and carpel tunnel. Is it possible I hit a nerve in my hand? I normally IV in my hand because the tracks are less obvious. Should I go to the doctor? I don't want to mention the H use.
     

  2. No need to go to doctor yet... as it'll probably clear up on it's own in a couple days tops... if it's still like that in a week you may want to consider it... or if it spreads to your arm or something.
    I had a neck pain a while back (not related at all to I.v. use but it was prolly a pinched nerve) that ended up spreading to my one shoulder/arm- totally numbness and three fingers totally numb... along with INTENSE pain in my neck. ended up going to hosp and got x-rays and stuff. they found arthritis in my spine and told me I probably pinched a nerve....so I'm guessing you either pinched a nerve during the nod or you pinched a nerve when you were iv'ing into your hand.
    like I said, give it a few days.
    most things like that go away.
    and btw... when you say going into your hand is less obvious... be careful thinking like that. because when your hands get messed up (I've had....issues with my hands) there's really no where to hide them, ya know?

    (btw.. you can hit a nerve on your hand but when you do that... you feel it!!!!)
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice